Publication

Adaptive control of port-Hamiltonian systems

Dirksz, D. A. & Scherpen, J. M. A., 2010, Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems. Edelmayer, A. (ed.). University of Groningen, Research Institute of Technology and Management, p. 1503-1508 6 p.

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Copy link to clipboard

Documents

In this paper an adaptive control scheme is presented for general port-Hamiltonian systems. Adaptive control is used to compensate for control errors that are caused by unknown or uncertain parameter values of a system. The adaptive control is also combined with canonical transformation theory for port-Hamiltonian systems. This allows for the adaptive control to be applied on a large class of systems and for being included in the port-Hamiltonian framework.
Original languageEnglish
Title of host publicationProceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems
EditorsAndrás Edelmayer
PublisherUniversity of Groningen, Research Institute of Technology and Management
Pages1503-1508
Number of pages6
ISBN (Print)9789633113707
Publication statusPublished - 2010
Event19th International Symposium on Mathematical Theory of Networks and Systems – MTNS 2010, Budapest, Hungary -
Duration: 5-Jul-20109-Jul-2010

Conference

Conference19th International Symposium on Mathematical Theory of Networks and Systems – MTNS 2010, Budapest, Hungary
Period05/07/201009/07/2010

Event

19th International Symposium on Mathematical Theory of Networks and Systems – MTNS 2010, Budapest, Hungary

05/07/201009/07/2010

Event: Conference

Download statistics

No data available

ID: 2622794